# SDR AALA202501108067

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 29,112 hours, 11,347 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED A MOMENTARY - SMOKE LAVATORY SMOKE - ECAM MESSAGE WHICH SELF CLEARED. FLIGHT ATTENDANT REPORTS NO INDICATIONS OF SMOKE/FIRE AND/OR NO PASSENGER MISCONDUCT IN THE MID CABIN LAVATORY. MAINTENANCE ACCOMPLISHED BITE PER AMM 26-17-00 WITH NO FAULTS NOTED.
